Les Toxidermies Sévères à l’Hôpital de Référence de Talangaï à Brazzaville(Congo)

Edith Sophie Bayonne Kombo, HC Loubove, A Kanga Okandze, A Gathsé

Abstract



RÉSUMÉ
Introduction. Les toxidermies sévères sont des affections graves. L’objectif était de déterminer les formes cliniques et décrire le profil étiologique et évolutif des toxidermies sévères admises dans un hôpital de district à Brazzaville, au Congo. Patients et méthodes. Il s’agissait d’une étude rétrospective menée de juin 2015 à mai 2019 à l’hôpital de référence de Talangaï, incluant les patients hospitalisés pour toxidermie sévère répondant aux critères de l’OMS et du RegiSCAR. Les données démographiques et cliniques ont été recueillies et traitées avec Microsoft Excel 2016. Résultats. Dix huit patients ont été inclus d’âge moyen 31,4 ans et sex ratio 1. Quatre étaient des enfants. Les antécédents de toxidermie étaient retrouvés dans 6 cas. Il s’agissait de quatre cas de syndrome d’hypersensibilité médicamenteuse (SHM), huit cas de syndrome de Stevens-Johnson (SSJ), quatre cas de nécrolyse épidermique toxique (NET) et deux cas de pustulose exanthématique aigue généralisée (PEAG). Cinq patients étaient séropositifs pour le VIH. Les sulfamides étaient responsables dans 12 cas, la névirapine dans 3 cas, l'amoxicilline dans 2 cas et l'allopurinol dans un cas. La durée moyenne du séjour hospitalier était de 14 jours. Les séquelles pigmentaires étaient constatées chez 14 patients et les complications ophtalmologiques chez 3 patients. Conclusion. Le SSJ/NET est la forme dominante de toxidermie sévère. Les sulfamides, le plus souvent automédiqués, sont les principaux médicaments inducteurs. L’évolution est favorable en termes de mortalité. Des actions vivant la limitation de l’accès aux médicaments et l’adaptation des protocoles de traitement sont à mener.

ABSTRACT
Introduction. Severe adverse cutaneous reactions are life-threatening conditions resulting from the use of systemic medications. The objectives were to determine the clinical forms and describe the etiological and evolutionary profile of severe adverse cutaneous reactions (SCAR) admitted in a district hospital in Brazzaville, Congo. Patients and methods. This was a retrospective study conducted from June 2015 to May 2019 at the Talangai Reference Hospital, including inpatients with SCAR, meeting the WHO’s criteria and RegiSCAR criteria. Demographic and clinical data was collected and processed with Microsoft Excel 2016. Results. Eighteen patients were included, average age 31.4 years. Four were children. The sex ratio was 1. The history of cutaneous adverse reaction was found in 6 cases. These included four cases of drug-induced hypersensitivity syndrome (DHS), eight cases of Stevens-Johnson syndrome (SJS), four cases of toxic epidermal necrolysis (NET), and two cases of acute generalized exanthematous pustulosis (AGEP). Five patients were HIV positive. Sulfonamides were responsible in 12 cases, nevirapine in 3 cases, amoxicillin in 2 cases and allopurinol in 1 case. The mean inpatient stay was 14 days. Pigmentary sequelae were found in 14 patients and ophthalmological disorders were found in 3 patients. Conclusion. SSJ and NET are the dominant forms of SCAR. Sulfonamides, most often in self-medication, are the main causative drugs. The evolution is favorable as regards mortality. Actions living limiting access to drugs and adaptation of treatment protocols are to be conducted.


Keywords


Toxidermie sévère, syndrome de Lyell, Syndrome de Stevens-Johnson, médicaments, Congo.

Full Text:

PDF

References


. Duong TA, Valeyrie-Allanore L, Wolkenstein P, Chosidow O. Severe cutaneous adverse reactions to drugs. Lancet 2017 ;28: 390.

. Chung WH, Wang CW, Dao RL. Severe cutaneous adverse drug reactions. J Dermatol 2006;43(7):758-66.

. Sidoroff A, Halevy S, Bavinck JN, Vaillant L, Roujeau JC. Acute generalised exanthematous pustulosis (AGEP). A clinical reaction pattern. J Cutan Pathol 2001;28:113-119.

. Fiszenson-Albala F, Auzerie V, Mahe E, Farinotti R, Durand-Stocco C, Crickx B et al. A 6-month prospective survey of cutaneous drug reactions in a hospital setting. Br J Dermatol 2003;149:1018-22.

. World Health Organosation (WHO). The use of the WHO-UMC system for standardised case causality assessment, disponible à l’URL https://www.who.int/medicines/areas/quality_safety/safety_efficacy/WHOcausality_assessment.pdf, [consulté le 22/05/2019].

. Kardaun SH, Sidoroff A, Valeyrie-Allanore L, Halevy S, Davidovici BB, Mockenhaupt M et al. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol 2007;156:609–11

. Begaud B., Evreux J, Jouglard J. Lagier G. Imputabilité des effets inattendus ou toxiques des médicaments. Actualisation de la méthode utilisée en France. Thérapie 1985 ;40(2): 111-118.

. Cissé M, Tounkara TM, Diané BF, Soumah MM, Keïta M, Sako FB et al. Severe Drug Eruption in Guinea Conakry. Journal of Cosmetics, Dermatological Sciences and Applications 2014 ;4:339-43.

. Sasidharanpillai S, Riiyaz N, Khader A, Rajan U, Binitha MP, Sureshan DN. Severe Cutaneous Adverse Drugs Reactions: A Clinicoepidemiological Study. Indian J Dermatol 2015 ; 60(1):102.

. Qiancheng D, Qinghai Z, Chen J, Xia F, Jianyun L, Jinhua H. Severe Cutaneous adverse drug reactions of Chinese inpatient: a meta-analysis. An Bras Dermatol 2017 ;92 (3) : 345-49.

. Zhang C, Van D, Hieu C, Craig T. Drug-induced severe cutaneous adverse reactions: Determine the cause and prevention. Ann Allergy Asthma Immunol 2019 ;123(5):483-7.

. Ouattara A. Achat de médicaments de la rue en Afrique: essai de compréhension d'un comportement « irrationnel ». Market Management 2009 ; 9(1) :59-73.

. Baxerres C. Pourquoi un marché informel du médicament dans les pays francophones d'Afrique ? Politique africaine 2011 ;123(3) :117-36.

. Pitche P, Ategbo S, Gbadoe A, Bassuka-Parent A, Mouzou A, Tchangaï-Walla K. Toxidermies bulleuses et infection à VIH en milieu hospitalier à Lomé (Togo). Bull Soc Pathol Exot 1997 ; 90(3), 186-8.

. Grando LS, Berger Schmitt TA, Bakos RM. Severe cutaneous reactions to drugs in the setting of a general hospital. An Bras Dermatol 2014 ;89(5):758-62.

. Misirlioghu E, Guvernir H, Bahceci S, Haktanir Abdul M, Can D, Usta Gu BE, et al. Severe cutaneous Adverse Drug Reactions in Pediatrics Patients: A Multicenter Study. J Allergy Clin Immunol Pract 2017 ;6(3) :757-63.

. Kang, M.G, Sohn K.H., Kang D.Y., Park H.K., Yang M.S., Lee. J.Y., et al. (2019) Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reaction in Korea.Yonsei Med J 60(2) : 208-215.

. Jung JW,1 Kim JY, Park IW, Choi BW and Kang HR. Genetic markers of severe cutaneous adverse reactions. Korean J Intern Med. 2018 ; 33(5): 867–875.

. Harr T, French LE. Toxic epidermal necrolysis and Stevens-Johnson syndrom. Journ Rare Dis 2010 ;5 :39.Bourrain JL. Toxidermies. Ann Dermatol Venereol 2019 ;146 :740-55.

. Cacoub P, Musette P, Descamps V et al. Le syndrome DRESS : une revue de la littérature. Am J Med 2011 ; 124: 588–597


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

********************************************************************************************